Heart Rhythm Community
Too much MAG
About This Community:

This patient support community is for discussions relating to heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Too much MAG

Ok, so I have been searching for answers and I am not a bit worried. I have not been well lately, I have been feeling like I am about to pass out since AUG 20th. I have had headaches and a host of other symptoms. I have been to the ER, regualr doc, ENT, brain doctor and no one knows why I am having this.

About 2 months ago I started taking Milk of Mag everyday about 2400MG because I read that MAG was good for palps and I take narcotics and most of the time am stopped up. Since I started having these issues I have been searching for answers and some of my problems suggest too much MAG which can be a problem and I am freaking out. I went to the ER and they laughed at me and refused to run a test. Its the holiday so I can not speak with my DOC. I am lightheaded all the time and I am getting very worried. Anyone please who may have some knowledge about this please help me/ does it sound like I am in trouble because of the MAG. I stopped it the night before last but I still feel the same/ What should I do? I had no idea of the dangers of taking to much and I feel like a fool.

Please help:)

Thanks
Related Discussions
2 Comments Post a Comment
Blank
1137980_tn?1281289046
I think this is why we all tell people not to self diagnose or medicate because issues arise.  Generally speaking mag should only take about 72 hours to get out of your system or at least the majority of it.  I doubt you are in trouble because of the mag...each hour as it goes on your system is ridding itself of it.  If the docs aren't worried i would try to relax the best you can..you may be getting lightheaded because of all of the anxiety you are going thru...it sounds to me like you are panic ing over this and need to tell yourself that in an hour or so this will all be gone....I tell everyone not to take a thing if you have heart issues like homepathic meds/supplements without clearing it with your doc because it may lessen the effect of meds you are on or may counter them...good luck and i would just relax knowing that as you are sitting here reading this that the mag is leaving your system
Blank
1318351_tn?1313385021
Thank you much for your answer:) I just have been going through one thing after another since May, its crazy. When I started to feel faint and with headaches and vision changes I started to search for answers and since I have done nothing diff then start the Mag I looked up side effects and a lot of them are what I have been having lately and I got nervous. Well it did help the amounts of PACS and PVCS I was having I am going to leave it alone:)
Blank
Post a Comment
To
Top Arrhythmias Answerers
612551_tn?1247839157
Blank
Jerry_NJ
NJ
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
1423357_tn?1373023915
Blank
tom_h
Central, MA
257552_tn?1404606154
Blank
Artaud
Pittsburgh, PA
995271_tn?1408549100
Blank
itdood
PA
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
MedHelp Health Answers
Recent Activity
1103179_tn?1260211748
Blank
Mel777 commented on Crohns and Ulcerative...
4 hrs ago
1755089_tn?1376057155
Blank
drewlevas uploaded new photos
9 hrs ago
Avatar_n_tn
Blank
Akrotz commented on Crohns and Ulcerative...
15 hrs ago
Heart Rhythm Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Arrhythmias Answerers
612551_tn?1247839157
Blank
Jerry_NJ
NJ
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
1423357_tn?1373023915
Blank
tom_h
Central, MA
257552_tn?1404606154
Blank
Artaud
Pittsburgh, PA
995271_tn?1408549100
Blank
itdood
PA
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway